MathSciNet Relay Station
MathSciNet bibliographic data
MR595012 (82g:03055) 03C45 (03C50)
Shelah, Saharon Simple unstable theories. Ann. Math. Logic 19 (1980), no. 3, 177–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement